# SDR 2016F00235

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N849SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1852
- Aircraft time: 2,329 hours, 2,159 cycles
- Engine time: 2,329 hours, 2,159 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 304955801
- Part serial: 19879837
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 2,329 hours, 2,159 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON CLIMBING THROUGH APPROXIMATELY 2500 FEET MSL IN A CLIMBING LEFT TURN DIRECT LAX VOR THE ENGINE NP CAST ILLUMINATED. IMMEDIATELY CALLED FOR THE QRH. MEANWHILE OBSERVED ENGINE NP IN EIS WINDOW RAPIDLY DECREASING ( INITIALLY 1650 THEN AS LOW AS 1300 RPM). DECLARED EMERGENCY AND REQUEST IMMEDIATE VECTOR TO RETURN TO HHR. WE WERE GIVEN A HEADING OF 090 AND DESCENT TO 2000 MSL. SLOWED THE AC TO 170 KIAS AND CALLED FOR GEAR EXTENSION FOLLOWED BY FLAPS 15, 30, AND THEN 40 DEGREES DUE TO OUT NEED TO LOOSE ADDITIONAL ALTITUDE WHILE ON HIGH FINAL. DURING THE DESCENT THE ENGINE NP CAS EXTINGUISHED AND ALL RPM/NP AND ENGINE INDICATIONS APPEARED NORMAL. LANDED WITHOUT INCIDENCE AND TAXIED BACK TO THE TERMINAL. NOTE, ALL ENGINE PARAMETERS AND PERFORMANCE WERE INDICATING NORMAL WITH THE EXCEPTION OF THE ENGINE NP AS DESCRIBED ABOVE.
